# SDR AALA200810351

- Difficulty date: November 20, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 56,388 hours, 30,136 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT STATION 674 FROM LONGERON 29 LEFT TO LONGERON 29 RIGHT. INSTALLED NEW SHEAR TIE AND SPLICE AT STATION 674, FROM LONGERON 29 LEFT AND LONGERON 29 RIGHT PER SRM 53-03-00 FIGURE 3 SHEET 1.
